# SDR 2008UALA00464

- Difficulty date: January 28, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 46,780 hours, 29,808 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Rt Spoiler Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WW SPOILER CABLES MISSED ROUTED FWD BLKH INSIDE PULLEY BRACKET. FOUND THAT THE SPOILER CABLES WERE MISROUTED.  REPLACED WSB2-1 AND WSB1-2 CABLES.
